CureZone   Log On   Join
Re: IUD out for 1 week..not doing much better
 

Free Holistic Dentist in a Pouch!
Powder Cleans Better than Dentist without Fluoride!



Better Than Colonics. Period.
Oxygen Detoxification for both small and large intestine...


More
More
dutchmom Views: 4,148
Published: 14 years ago
 
This is a reply to # 1,062,963

Re: IUD out for 1 week..not doing much better


Hi Meat27, I could've written your post about 5 or 6 weeks ago. I am 8 weeks post-removal. I got the Mirena in March 2007, 7 months after the birth of my 2nd child. I had it in for 7 months. My biggest and worst side effect has been anxiety. I noticed it shortly after insertion. In Sept. 2007, I started having problems with my vision, I got my eyes checked and they were fine. Then the numbness started. First, I noticed heaviness in my right arm and then numbness in my left arm, leg & foot. I was also having the worst migraines of my life along with vertigo, dizziness, heart palpitations and insomnia. I was absolutely convinced I had MS. You can scroll through this forum to find my "freaking out" posts. It didn't help that I had a good friend diagnosed with MS last Spring. That was fresh in my mind and I knew what the symptoms were. And, of course, I was constantly googling MS and reading up on it, which fed my anxiety. My husband was so frustrated with me because I was convinced it was MS. He felt like I WANTED it to be that. But, as we all know, not even our husbands can understand this hell that we go through. Thank God for this forum. If it weren't for the wonderful women on this site, I don't know how I would've made it through. I went to a MD who ran all kinds of blood tests and did a basic neurological exam in his office and he determined my anxiety was causing my problems. Well, I'm still experiencing some anxiety, but the numbness, migraines, and other problems have gone away. So, I think the numbness was definitely a side effect of the Mirena, not from the anxiety (which is also a side effect of Mirena, and I know this because I have no history of anxiety before Mirena). I will say the numbness was a stubborn one for me. It didn't start to go away until after my 2nd cycle. I was beside myself for about 6 weeks after removal because that was the one side effect that was worrying me the most and it wasn't going away. I would say those were the worst days of my entire life. I hope your side effects go away soon. I am so sorry for your suffering. I know what you're going through. Just know you are not alone in this. Keep us posted and take care.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.547 sec, (2)